# SDR SROM2008008

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORDS OF KEEL BEAM IN MAIN LANDING GEAR HAS CORROSION AT LOWER FLANGE IN SEVERAL AREAS UPPER & LOWER SURFACES FROM STA BS 663-727 RBL 6.5 & LBL 6.5.  REPAIRED LOWER CHORD OF KEEL BEAM IN MLG WHEEL WELL AT LOWER FLANGE IN ACCORDANCE WITH BOEING MESSAGE 1-789220434-4, DATED MARCH 28, 2008.  FASTENERS INSTALLED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-30-2.  REFERENCE NON-ROUTINE CARD 570, DATED 03/04/08.
